# SDR REXA2022020200211

- Difficulty date: January 7, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 15R IS CORRODED FROM F.S. 785.15 TO F.S. 847+8.40.  REMOVED AND REPLACED INTERCOSTAL IAW CRJ900 AMM TASKS 53-00-49-000-801-A07, 53-00-49-400-801-A07, AND MHIRJ SNIEO SH670-36260-5 S01 DATED 01-13-2023.
